Vol. 67, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some forms of odd degree for which the Hasse principle fails

Masahiko Fujiwara and Masaki Sudo

Vol. 67 (1976), No. 1, 161–169
Abstract

The object of this paper is to give a family of absolutely irreducible forms of odd degree for which the Hasse principle fails.

Mathematical Subject Classification
Primary: 10C10, 10C10
Milestones
Received: 26 April 1976
Revised: 8 July 1976
Published: 1 November 1976
Authors
Masahiko Fujiwara
Masaki Sudo